# SDR DALA2022052603671

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 16,904 hours, 8,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CORRODED Y1292 @ FR 66. EVALUATED AFT MAIN CABIN SEAT TRACK @ STA Y1292 @ FR 66 FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS IAW A321 SRM 53-41-15 REMOVED FABRICATED AND INSTALLED NEW SEAT TRACK IAW A321 SRM 51 -72-11. (LP# 2248820)
